WIAS Preprint No. 580, (2000)

Interpolation for function spaces related to mixed boundary value problems



Authors

  • Griepentrog, Jens André
  • Gröger, Konrad
  • Kaiser, Hans-Christoph
  • Rehberg, Joachim

2010 Mathematics Subject Classification

  • 46B70 46E35 35J25

Keywords

  • Interpolation theory, function spaces

Abstract

Interpolation theorems are proved for Sobolev spaces of functions on nonsmooth domains with vanishing trace on a part of the boundary.

Appeared in

  • Mathematische Nachrichten, 2002, Vol.241, pp. 110-120

Download Documents